MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXUSA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction centrifuge bowl leak/break.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot p312 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot p312 shows no trends.Trends were reviewed for complaint categories, centrifuge bowl leak/break and alarm #7: blood leak? (cent chamber) alarm.No trends were detected for these complaint categories.At the time of this report, the analysis of the returned kit and photographs is still in process.A final report will be filed when the analysis is complete.(b)(4) n.S.05-mar-2026.
 
Event or Problem Description
The customer contacted therakos to report they experienced a centrifuge bowl leak/break with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported an alarm #7: blood leak? (centrifuge chamber) occurred and the blood leak/break was observed after 1500ml of whole blood was processed.The ecp treatment was aborted and no residual blood within the kit was returned to the patient.The customer reported the patient was in stable condition.The customer will return the kit and photographs for evaluation.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown, dublin D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
mark wendelken
440 route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key24525598
Report Number3036773437-2026-00017
Device Sequence Number9759382
Product Code LNR
UDI-Device Identifier20705030200003
UDI-Public(01)20705030200003(10)P312(17)270201
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXUSA
Device Lot NumberP312
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale